advertisement
Question
Posted by: Anne | 2008/12/02

Condoms make me itch...

Hi there,
Whenever I make use of condoms, the next day I itch and I have a greenish / yellow discharge. This is ONLY when using condoms as an extra form of contraception (when I miss a pill) .
Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anne
You may be allergic to the latex in the condoms, maybe you should try using spermicide jelly and a diaphragm
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: G | 2008/12/02

Hi,

Maybe you are alergic to the latex/spermacide. Durex has a special brand called Durex Sensitive. Give it and try and see how it treats you. I had a friend who got itchy from condoms and the Durex Sensitive was the only one she could use.

Good luck.

Reply to G

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement